My husband has been prescribed a medication for hbp. Since he has been on it (one week) his bp has dropped to a normal value (110/70). However, he is EXTREMELY irritable. Is this a normal side effect of bp meds? I would mention the drug, but am not certain if that is allowed on the forum. Thanks.
Since you didn't mention what drug, but you did say he is irritable, could he be on Toprol XL? That was the first drug given to me and boy was I irritable and I will add to that, depressed. It changed my happy go lucky personality into one of being a misery. After two months, two miserable months, I ceased taking this pill. Then it was onto Atenolol - which I am now completely off of too. It feels wonderful to be drug free right now with b/p that's fine, per my doctor. These two drugs wrecked havoc on me and my body and it really urks me when the doctors say "but I'm on the same drug and I feel fine." DUH!!!!! that's them - I'm me, and I was/am not fine! But now, it's like I have a new lease on life. The suffering is over. Should I have to go on another drug in the future, it will never, ever, be a beta blocker. I actually thought I was dying! But so glad that I didn't.!
Happy Memorial Day to all. Stay clear of the salt for your BBQ!!! LOL!!!!
Thanks for the replies. He is on Hyzaar and generic Valium. Yesterday he was totally different, almost docile. However, that is better than continuous explosions over nothing. HT provided a role model as a kid.